Journal of Mathematical Fluid Mechanics

, Volume 13, Issue 1, pp 33–53

On an Iterative Method for Approximate Solutions of a Generalized Boussinesq Model


  • Blanca Climent-Ezquerra
    • Dpto. de Ecuaciones Diferenciales y Análisis Numérico Facultad de MatemáticasUniversidad de Sevilla
  • María Drina Rojas-Medar
    • Dpto. de MatemáticaUniversidad de Antofagasta
  • Marko A. Rojas-Medar
    • Dpto. de Ciencias Básicas, Facultad de CienciasUniversidad del Bío-Bío

DOI: 10.1007/s00021-009-0001-6

Cite this article as:
Boldrini, J.L., Climent-Ezquerra, B., Rojas-Medar, M.D. et al. J. Math. Fluid Mech. (2011) 13: 33. doi:10.1007/s00021-009-0001-6


An iterative method is proposed for finding approximate solutions of an initial and boundary value problem for a nonstationary generalized Boussinesq model for thermally driven convection of fluids with temperature dependent viscosity and thermal conductivity. Under certain conditions, it is proved that such approximate solutions converge to a solution of the original problem; moreover, convergence-rate bounds for the constructed approximate solutions are also obtained.

Mathematics Subject Classification (2000)

Primary 35Q30Secondary 76D0376M9965M15


Boussinesq equationsstrong solutionsiterative method
Download to read the full article text

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009